Nonlinear Oscillations

An international mathematical journal

Article No. 1424

A. A. Boichuk, W. L. Kułyk, I. O. Lukovsky, V. L. Makarov, I. O. Parasyuk, G. P. Pelyukh, M. O. Perestyuk, R. I. Petryshyn, A. K. Prykarpatski, A. N. Ronto, M. Rontó, V. H. Samoilenko, O. M. Stanzhitskyi, Y. V. Teplinsky, O. M. Tymokha, V. I. Tkachenko, S. I. Trofimchuk, and S. M. Chuiko: Of blessed memory of a prominent mathematician, Anatolii Mykhailovych Samoilenko (02.01.1938 – 04.12.2020). Published in vol. 26 (2023), No. 1, pp. 3-5.

Available in

Entire volume 26

© Institute of Mathematics of the NAS of Ukraine. Last updated 19 July 2024 at 2:7. Contact address: nosc@imath.kiev.ua